• Title of article

    Solution of the matrix Riccati equation for the linear quadratic control problems

  • Author/Authors

    Nazarzadeh، نويسنده , , J. and Razzaghi، نويسنده , , M. and Nikravesh، نويسنده , , K.Y.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    5
  • From page
    51
  • To page
    55
  • Abstract
    This paper is concerned with the solution of the matrix Riccati differential equation with a terminal boundary condition. The solution of the matrix Riccati equation is given by using the solution of the algebraic form of the Riccati equation. An illustrative example for the proposed method is given.
  • Keywords
    matrix , Riccati , SOLUTION , Control , optimal
  • Journal title
    Mathematical and Computer Modelling
  • Serial Year
    1998
  • Journal title
    Mathematical and Computer Modelling
  • Record number

    1591035